Format
Sort by

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 199

1.

A rare case of a bisphosphonate-induced peri-prosthetic femoral fracture.

Cross MB, Nam D, van der Meulen MC, Bostrom MP.

J Bone Joint Surg Br. 2012 Jul;94(7):994-7. doi: 10.1302/0301-620X.94B7.28778.

PMID:
22733959
2.

Rare non-traumatic periprosthetic femoral fracture with features of an atypical femoral fracture: a case report.

Niikura T, Lee SY, Sakai Y, Kuroda R, Kurosaka M.

J Med Case Rep. 2015 May 6;9:103. doi: 10.1186/s13256-015-0590-z.

3.

Bisphosphonate-associated atypical sub-trochanteric femur fractures: paired bone biopsy quantitative histomorphometry before and after teriparatide administration.

Miller PD, McCarthy EF.

Semin Arthritis Rheum. 2015 Apr;44(5):477-82. doi: 10.1016/j.semarthrit.2014.09.005.

PMID:
25312241
4.

Successful teriparatide treatment of atypical fracture after long-term use of alendronate without surgical procedure in a postmenopausal woman: a case report.

Huang HT, Kang L, Huang PJ, Fu YC, Lin SY, Hsieh CH, Chen JC, Cheng YM, Chen CH.

Menopause. 2012 Dec;19(12):1360-3. doi: 10.1097/gme.0b013e318260143d.

PMID:
22968250
5.

Bilateral atypical femoral fractures after long-term alendronate therapy: a case report.

Bamrungsong T, Pongchaiyakul C.

J Med Assoc Thai. 2010 May;93(5):620-4.

PMID:
20524451
6.

Bilateral low-energy simultaneous or sequential femoral fractures in patients on long-term alendronate therapy.

Capeci CM, Tejwani NC.

J Bone Joint Surg Am. 2009 Nov;91(11):2556-61. doi: 10.2106/JBJS.H.01774.

PMID:
19884427
7.

Case reports: two femoral insufficiency fractures after long-term alendronate therapy.

Sayed-Noor AS, Sjödén GO.

Clin Orthop Relat Res. 2009 Jul;467(7):1921-6. doi: 10.1007/s11999-009-0725-x.

8.

Bisphosphonate long-term treatment related bilateral subtrochanteric femoral fracture. Can teriparatide be useful?

Tarazona-Santabalbina FJ, Aguilella-Fernández L.

Aging Clin Exp Res. 2013 Oct;25(5):605-9. doi: 10.1007/s40520-013-0137-3.

PMID:
24026625
9.

Association of low-energy femoral fractures with prolonged bisphosphonate use: a case control study.

Lenart BA, Neviaser AS, Lyman S, Chang CC, Edobor-Osula F, Steele B, van der Meulen MC, Lorich DG, Lane JM.

Osteoporos Int. 2009 Aug;20(8):1353-62. doi: 10.1007/s00198-008-0805-x.

10.

Bilateral low-energy sequential femoral shaft fractures in patients on long-term bisphosphonate therapy.

Çakmak S, Mahiroğulları M, Keklikçi K, Sarı E, Erdik B, Rodop O.

Acta Orthop Traumatol Turc. 2013;47(3):162-72.

11.

Femoral shaft fractures in the elderly--role of prior bisphosphonate therapy.

Ng YH, Gino PD, Lingaraj K, Das De S.

Injury. 2011 Jul;42(7):702-6. doi: 10.1016/j.injury.2010.12.019.

PMID:
21316051
12.

Atypical femoral fractures shortly after osteonecrosis of the jaw in a postmenopausal woman taking alendronate for osteoporosis.

Chiu WY, Lee JJ, Tsai KS.

J Clin Endocrinol Metab. 2013 Apr;98(4):E723-6. doi: 10.1210/jc.2012-4144.

PMID:
23471975
13.

Atypical femoral fracture after long-term alendronate treatment: report of a case evidenced with magnetic resonance imaging.

Kao CM, Huang PJ, Chen CH, Chen SJ, Cheng YM.

Kaohsiung J Med Sci. 2012 Oct;28(10):555-8. doi: 10.1016/j.kjms.2012.04.019.

14.
15.

Can long-term bisphosphonate use causes low-energy fractures? A case report.

Dandinoğlu T, Akarsu S, Karadeniz M, Tekin L, Arıbal S, Kıralp MZ.

Osteoporos Int. 2014 Feb;25(2):773-6. doi: 10.1007/s00198-013-2428-0.

PMID:
23824297
16.

Recurrence of bilateral atypical femoral fractures associated with the sequential use of teriparatide and denosumab: a case report.

Ramchand SK, Chiang CY, Zebaze RM, Seeman E.

Osteoporos Int. 2016 Feb;27(2):821-5. doi: 10.1007/s00198-015-3354-0.

PMID:
26458389
17.

Atypical femoral fractures bilaterally in a patient receiving denosumab.

Drampalos E, Skarpas G, Barbounakis N, Michos I.

Acta Orthop. 2014 Feb;85(1):3-5. doi: 10.3109/17453674.2013.854668. No abstract available. Erratum in: Acta Orthop. 2014 Feb;85(1):2.

18.

Pseudoarthrosis in atypical femoral fracture: case report.

Giannotti S, Bottai V, Dell'Osso G, De Paola G, Ghilardi M, Guido G.

Osteoporos Int. 2013 Nov;24(11):2893-5. doi: 10.1007/s00198-013-2397-3.

PMID:
23681089
19.

Bisphosphonate-related subtrochanteric femoral fractures.

Gunawardena I, Baxter M, Rasekh Y.

Am J Geriatr Pharmacother. 2011 Jun;9(3):194-8. doi: 10.1016/j.amjopharm.2011.02.009.

PMID:
21470918
20.

Sequential treatment with teriparatide and strontium ranelate in a postmenopausal woman with atypical femoral fractures after long-term bisphosphonate administration.

Lampropoulou-Adamidou K, Tournis S, Balanika A, Antoniou I, Stathopoulos IP, Baltas C, Triantafillopoulos IK, Papaioannou NA.

Hormones (Athens). 2013 Oct-Dec;12(4):591-7.

Items per page

Supplemental Content

Support Center